# SDR 08FDEA00096

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50433
- Condition: Damaged
- Location: Nr 1pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FX EO F-5450-7-5005 PT, THE NR 1 PYLON MID BULKHEAD FWD RT BOLT  HOLE WAS REAMED PER STEP 3.C AND FIG. 9.  TOLERANCE FOR MAX DIA SHOULD BE 0.3901- 0.3911".  FINAL DIA AFTER REAMING IS 0.3925".  HFEC INSPECTED MID BULKHEAD FWD RT BOLT HOLE PER NDT MANUAL PART 6 SECTION 51-00-00.  REAMED HOLE AND INSTALLED BACB30YK12K8Y LOCK FASTENER AND VISUALLY INSPECTED FOR PROPER INSTALLATION PER EA F-5450-110814 DATED 12/05/07.
